×

Congruence lattices of pseudocomplemented semilattices. (English) Zbl 0424.06001


MSC:

06A12 Semilattices
06D15 Pseudocomplemented lattices
08A30 Subalgebras, congruence relations

Citations:

Zbl 0287.06002
PDF BibTeX XML Cite
Full Text: DOI

References:

[1] R. Balbes andA. Horn,Stone lattices, Duke Math. J.37 (1970), 537–546. · Zbl 0207.02802
[2] G. Birkhoff,Lattice Theory, 2nd ed. American Mathematical Society, 1948.
[3] G. Birkhoff,Lattice Theory, 3rd ed. American Mathematical Society, 1967.
[4] R. A. Dean andR. H. Oehmke,Idempotent semigroups with distributive right congruence lattices, Pacific J. Math.14 (1964), 1187–1209. · Zbl 0128.25003
[5] R. Freese andJ. B. Nation,Congruence lattices of semilattices, Pacific J. Math.49 (1973), 51–58. · Zbl 0287.06002
[6] O. Frink,Representations of Boolean algebras, Bull. Amer. Math. Soc.47 (1941), 755–756. · Zbl 0063.01459
[7] O. Frink,Pseudocomplements in semilattices, Duke Math. J.29 (1962), 505–514. · Zbl 0114.01602
[8] G. Grätzer,Universal Algebra, Van Nostrand, 1968.
[9] G. Grätzer,Lattice Theory, W. H. Freeman and Company, 1971.
[10] G. Grätzer andH. Lakser,The structure of pseudocomplemented distributive lattices II. Congruence extension and amalgamation, Trans. Amer. Math. Soc.156 (1971), 343–358. · Zbl 0244.06011
[11] G. Grätzer andE. T. Schmidt,Ideals and Congruence relations in lattices, Acta Math. Acad. Sci. Hungar.9 (1958), 137–175. · Zbl 0085.02002
[12] T. E. Hall,On the lattice of congruences on a semilattice, J. Austral. Math. Soc.12 (1971), 456–460. · Zbl 0238.06004
[13] L. Henkin, J. D. Monk andA. Tarski,Cylindric Algebras. Part I., North Holland, 1971. · Zbl 0214.01302
[14] J. T. Jones,Pseudocomplemented semilattices, Ph.D. Dissertation, U.C.L.A., 1972.
[15] J. T. Jones,Projective pseudocomplemented semilattices, Pacific J. of Mathematics52 (1974), 443–456. · Zbl 0312.06005
[16] B. Jónsson,Topics in Universal Algebra, Springer-Verlag, 1972. · Zbl 0225.08001
[17] T. Katrinák,Pseudocomplementare Halbverbände, Mat. Casopis Sloven. Akad. Vied.18 (1968), 121–143.
[18] L. Nachbin,On a characterization of the lattice of all ideals of a Boolean ring, Fund. Math.36 (1949), 137–142. · Zbl 0039.25901
[19] D. Papert,Congruence relations in semilattices, J. London Math. Soc.39 (1964), 723–729. · Zbl 0126.03802
[20] H. Rasiowa andR. Sikorski,The Mathematics of Metamathematics, Monog. Mat. Vol. 41, Warsaw, 1963. · Zbl 0122.24311
[21] H. P. Sankappanavar,A study of congruence lattices of pseudocomplemented semilattices, Ph. D. Thesis, University of Waterloo, 1974. · Zbl 0424.06001
[22] J. Varlet,Congruence dans les demi-lattis, Bull. Soc. Roy. Sci. Liége,34 (1965), 231–240. · Zbl 0148.01201
This reference list is based on information provided by the publisher or from digital mathematics libraries. Its items are heuristically matched to zbMATH identifiers and may contain data conversion errors. It attempts to reflect the references listed in the original paper as accurately as possible without claiming the completeness or perfect precision of the matching.